MAUDE Adverse Event Report: OWEN MUMFORD SDN BHD UNISTIK MEDIUM FLOW; LANCET

OWEN MUMFORD SDN BHD UNISTIK MEDIUM FLOW; LANCET
Model Number AT 6201
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no product returned for investigation.A batch file and retained sample review did not highlight any anomalies that could account for the complaint issue.There have been 60 complaints received for this product platform in the last 36 months.15 complaints have been confirmed, including labelling, packaging and transport damage.No other complaints have been reported for this lot number.No further action can be taken at this time.
 
Event or Problem Description
Cna used lancet on patient and set down lancet to complete blood sugar.Upon gathering up supplies used, cna was stuck with the patient's used lancet because it did not retract after used.

Brand Name
UNISTIK MEDIUM FLOW
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD SDN BHD
no. 19, 21, jalan biotknologi
kawasan perindustrian silc
iskandar puteri, johor 79200
MY  79200
MDR Report Key23549398
Report Number1058602-2025-00005
Device Sequence Number9327208
Product Code FMI
UDI-Device Identifier50885380025844
UDI-Public50885380025844
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
Report Date (Section F) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAT 6201
Device Lot Number11485
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/13/2025
Event Location Hospital
Date Report to Manufacturer10/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA11/13/2025